# SDR IPXA2024091273020

- Difficulty date: July 29, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: F53570231208
- Condition: Bent
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-Z30 THS BAY AFT PRESSURE BULKHEAD BETWEEN FR86 AND FR87 R/H SIDE, INTERCOSTAL IS BENT. MB-60-029. INSTALLED INTERCOSTAL RH BETWEEN FR86 AND FR87 IAW A300-600 SRM 51-40-21 RIVETS PN: MS20470AD5-5, BATCH: 0004301662 AND PN: MS20470AD4-6 BATCH: 0004304843. REVIEWED
